# SDR DALA2015042602944

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SUPPORT ANGLE  IN AFT CARGO COMPARTMENT ON STR 44 BETWEEN FRAME 64 TO FRAME 65. REPLACED SUPPORT ANGLE IN AFT CARGO COMPARTMENT ON STR 44 BETWEEN FRAME 64 TO FR65 IAW SRM 51-72-11 AND DWG D53470150.
